# SDR DXTA2011080904699

- Difficulty date: August 9, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N946QS
- Make and model: Cessna 750
- Aircraft serial: 7500195
- Aircraft time: 8,227 hours, 5,021 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 73838433
- Part serial: 200009152A
- Condition: Failed
- Location: Aft
- Part time: 1,016 hours, 617 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ODOR OF FUMES EMITTED INTO COCKPIT SUDDENLY AT CRUISE. TURNING OFF COCKPIT A/C PACK STOPPED THE FUMES.   INSPECTED COALESCERS & FOUND TO BE DIRTY. REMOVED DUCTING FOR FWD & AFT ACM TURBINES & FOUND DIRTY. FOUND AFT ACM TURBINE WILL NOT SPIN FREELY. R & R AFT ACM.   ACM OPS & LEAK CHECKED GOOD IAW MM 21-50-00.
